Large elastic deflections of bars based on nonlocal elasticity


Guclu G., Artan R.

ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol.100, no.4, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 100 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1002/zamm.201900108
  • Title of Journal : ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK

Abstract

In this study, large elastic deflections of beams have been investigated using the theory of nonlocal elasticity. Fundamental equations have been derived for large elastic deflections and small strains in the frame of nonlocal elasticity and the solution has been made by the perturbation method. It has been observed that the difference between large elastic local and non-local deflections and moments grows significantly as the gamma/L ratio increases (gamma is nonlocality parameter, L is length of beam).